Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft kick in?

Posted by Alison on May 28, 1999, at 1:36:48

In reply to Zoloft kick in?, posted by Leonora on May 27, 1999, at 19:52:16

I too started on 25mg then to 50mg, my dosage now is 200mg and that was required to lift the fog for me. I am always tired but not like I was in the first stages. It has taken months for me to feel this good and I can actually get on with my life now. A small amount of tiredness beats horrendous anxiety any day !!!! You must remember as well that any emotional stress makes the body very tired, so you have to let your body get it's strength back. Hang in there, I'm glad I did. Soon I will be able to lower my dosage to an equilibrium with my side effects. The high dosage was required as I was so anxious that it became ridiculous. I also find that what you eat can affect your emotional state.
Let me know how you are feeling




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alison thread:6674